JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Communications of the Korean Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
1225-1763 
eISSN :
2234-3024 
Journal DOI :
10.4134/CKMS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • TRACE FORMULAS ON FINITE GROUPS
  • YANG JAE-HYUN ;
  • Communications of the Korean Mathematical Society, volume 21, issue 1, 2006, Pages 17~25
  • DOI : 10.4134/CKMS.2006.21.1.017
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • INJECTIVE REPRESENTATIONS OF QUIVERS
  • Park, Sang-Won ; Shin, De-Ra ;
  • Communications of the Korean Mathematical Society, volume 21, issue 1, 2006, Pages 37~43
  • DOI : 10.4134/CKMS.2006.21.1.037
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • ON PREHERMITIAN OPERATORS
  • YOO JONG-KWANG ; HAN HYUK ;
  • Communications of the Korean Mathematical Society, volume 21, issue 1, 2006, Pages 53~64
  • DOI : 10.4134/CKMS.2006.21.1.053
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • LOCALIZATION PROPERTY AND FRAMES II
  • HA YOUNG-HWA ; RYU JU-YEON ;
  • Communications of the Korean Mathematical Society, volume 21, issue 1, 2006, Pages 101~115
  • DOI : 10.4134/CKMS.2006.21.1.101
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)
15
  • Abstract(view)
PDF Download(new window)
16
  • Abstract(view)
PDF Download(new window)
17
  • Abstract(view)
PDF Download(new window)
18
  • Abstract(view)
PDF Download(new window)
19
  • A RELATIVE REIDEMEISTER ORBIT NUMBER
  • Lee, Seoung-Ho ; Yoon, Yeon-Soo ;
  • Communications of the Korean Mathematical Society, volume 21, issue 1, 2006, Pages 193~209
  • DOI : 10.4134/CKMS.2006.21.1.193
  • Abstract(view)
PDF Download(new window)